Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 28, NWS Grand Rapids, MI

May 15, 2011

NWS Grand Rapids, MI issued this gale warning at May 15, 2011, 4:28 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2011, 4:28 AM EDT (08:28 UTC)
Expired
May 15, 2011, 3:49 PM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WHUS73 KGRR 150828
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 AM EDT SUN MAY 15 2011

LMZ849-151630-
/O.UPG.KGRR.SC.Y.0041.000000T0000Z-110516T1200Z/
/O.NEW.KGRR.GL.W.0028.110515T0828Z-110515T2200Z/
/O.NEW.KGRR.SC.Y.0042.110515T2200Z-110517T0400Z/
PENTWATER TO MANISTEE MI-
428 AM EDT SUN MAY 15 2011

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT.

* WINDS: NORTH TO 30 KNOTS INCREASING TO 35 GALES THIS AFTERNOON.
  WINDS DECREASING TO 15 TO 20 KNOTS TONIGHT.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-151630-
/O.EXT.KGRR.SC.Y.0041.000000T0000Z-110517T0400Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
428 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT MONDAY
NIGHT...

* WINDS: NORTH 20 TO 30 KNOTS TODAY. DECREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-151630-
/O.EXT.KGRR.SC.Y.0041.000000T0000Z-110517T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
428 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS TODAY AND TONIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
2 follow-up statements
296 
WHUS73 KGRR 151428
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1028 AM EDT SUN MAY 15 2011

LMZ849-152230-
/O.CON.KGRR.GL.W.0028.000000T0000Z-110515T2200Z/
/O.CON.KGRR.SC.Y.0042.110515T2200Z-110517T0400Z/
PENTWATER TO MANISTEE MI-
1028 AM EDT SUN MAY 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS: NORTH TO 30 KNOTS INCREASING TO 35 GALES THIS 
  AFTERNOON. WINDS DECREASING TO 15 TO 20 KNOTS TONIGHT. 

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ847-848-152230-
/O.CON.KGRR.SC.Y.0041.000000T0000Z-110517T0400Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
1028 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS: NORTH 20 TO 30 KNOTS TODAY. DECREASING TO 15 TO 25 
  KNOTS TONIGHT.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-152230-
/O.CON.KGRR.SC.Y.0041.000000T0000Z-110517T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1028 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS TODAY AND TONIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
HTTP://WWW.WEATHER.GOV/GRR
017 
WHUS73 KGRR 151949
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EDT SUN MAY 15 2011

LMZ849-160400-
/O.CAN.KGRR.GL.W.0028.000000T0000Z-110515T2200Z/
/O.CON.KGRR.SC.Y.0042.110515T2200Z-110517T0400Z/
PENTWATER TO MANISTEE MI-
349 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT EDT MONDAY NIGHT. 

* WINDS: NORTH TO 30 KNOTS DECREASING TO 15 TO 20 KNOTS OVERNIGHT.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-160400-
/O.CON.KGRR.SC.Y.0041.000000T0000Z-110517T0400Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
349 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS: NORTH 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-160400-
/O.CON.KGRR.SC.Y.0041.000000T0000Z-110517T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
349 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at May 15, 12:15 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 15, 12:15 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1215 AM EDT SUN MAY 15 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(356 PM EDT SAT MAY 14 2011)
COOL AND DAMP WEATHER WILL CONTINUE THROUGH SUNDAY. LOW PRESSURE
WILL SLOWLY PULL AWAY SUNDAY NIGHT WITH RAIN SHOWERS COMING TO AN
END. EXPECT SOME FROST ACROSS CENTRAL AND NORTHERN LOWER MICHIGAN
BOTH SUNDAY AND MONDAY NIGHTS.

&&

.SHORT TERM...(1025 PM EDT SAT MAY 14 2011)
(TONIGHT THROUGH SUNDAY NIGHT)
ONLY MINOR TWEAKS ON THE UPDATE.  LOWERED MIN TEMPS SLIGHTLY TONIGHT
AND ADJUSTED POPS ACROSS THE NORTHERN CWA FOR THE CONTINUATION OF
RAIN EARLY SUNDAY.

PREVIOUS DISCUSSION...
RAIN HAS TAPERED OFF THIS AFTERNOON BUT IS EXPECTED TO PICK UP AGAIN
TONIGHT AS EASTERLY FLOW INCREASES ALONG WITH MID LEVEL CONVERGENCE
AND F-GEN FORCING. SOME POTENTIAL FOR HEAVY RAIN ACROSS THE SOUTHERN
FORECAST AREA THIS EVENING WITH ELEVATED INSTABILITY ALLOWING FOR
SOME THUNDER. LINE OF HEAVY RAIN AND THUNDERSTORMS CURRENTLY ACROSS
NORTHERN INDIANA IS PROGGED TO REACH CLOSE TO THE FAR SOUTHERN
FORECAST AREA BEFORE RETREATING SOUTH WITH THE UPPER LOW.

EXPECT RAIN TO BE DIMINISHING FROM NORTH TO SOUTH ON SUNDAY AS THE
UPPER LOW SLOWLY MOVES AWAY. THIS TREND TO CONTINUE SUNDAY NIGHT
WITH SOME CLEARING FOR ALL BUT THE SOUTHERN FORECAST AREA AFTER
MIDNIGHT. GUIDANCE MIN TEMPS SHOW FROST POTENTIAL FOR MONDAY MORNING
FOR MUCH OF THE NORTH...SO BEEFED UP FROST IN THE GRIDS. DID THE
SAME FOR MONDAY NIGHT AS WELL WITH CLEAR SKIES AND WINDS DECREASING

&&

.LONG TERM...(356 PM EDT SAT MAY 14 2011)
(TUESDAY THROUGH SATURDAY)
NO MAJOR CHANGES NEEDED TO THE LONG TERM PORTION OF THE FCST. GFS
AND ECMWF ENSEMBLES AGREE IN HAVING THE UPPER LOW COMPLEX ROTATING
BACK TO THE WEST ENOUGH TO BRING BACK THE THREAT OF RAIN SHOWERS.
THIS UPPER LOW IS EXPECTED TO CONTINUE ROTATING IN THE REGION
THROUGH THU...HOLDING IN THE THREAT OF SHOWERS. THE ORIENTATION OF
THE UPPER LOW JUST TO OUR SOUTH WILL ALLOW FOR LOW LEVEL WAA TO
GRADUALLY OCCUR THROUGH THE PERIOD. THIS WILL BRING MODIFYING TEMPS
OF A COUPLE OF DEGREES EACH DAY.

THE FEATURE THAT WILL FINALLY NUDGE THE ERN US UPPER LOW FAR ENOUGH
EAST OUT OF THE AREA WILL BE ANOTHER LARGE UPPER LOW THAT WILL BE
DEVELOPING ACROSS THE WRN U.S. DURING THE MID PORTION OF THE WEEK.
THIS SLIGHT SHIFT IN THE QUITE AMPLIFIED UPPER AIR PATTERN SHOULD
PUT THE CWFA UNDER CONTROL OF THE STRONG UPPER RIDGE IN BETWEEN.
THIS SHOULD BRING A BIT MORE SUNSHINE AND MILD TEMPS IN THE 70S FOR
NEXT FRI AND SAT.

&&

.AVIATION...(1215 AM EDT SUN MAY 15 2011)
STILL EXPECTING A BAND OF RAIN TO GET TOGETHER ACROSS THE FORECAST
AREA IN THE NEXT 3-5 HOURS. BY 09Z...EXPECT THE BAND WILL BE GETTING
TOGETHER ACROSS ALL OF THE TAF SITES. CEILINGS SHOULD DIP INTO THE
IFR CATEGORY WITH TIME AT ALL TAF SITES BY 09Z-10Z. RAIN SHOULD
CONTINUE INTO THE MID MORNING HOURS THEN AT KMKG...KGRR AND KLAN.
THE SOUTHERN TAF SITES SHOULD SEE RAIN CONTINUE INTO THE AFTERNOON
BEFORE ENDING. CEILINGS WILL BOTTOM OUT TONIGHT IN THE IFR RANGE
LIFT INTO THE MVFR CATEGORY ON SUNDAY AFTERNOON AND BECOME VFR BY
EVENING AS THE RAIN SAGS SOUTHWARD. THE GUSTY NORTHEAST WINDS WILL
CONTINUE THE NEXT 24 HOURS THOUGH.

&&

.MARINE...(356 PM EDT SAT MAY 14 2011)
WINDS AND WAVES HAVE REMAINED BELOW SMALL CRAFT CONDITIONS TODAY BUT
EXPECT WINDS TO INCREASE AND WAVES TO BUILD TONIGHT AND SUNDAY AS
SFC PRESSURE GRADIENT TIGHTENS. WINDS WILL REMAIN OFFSHORE OVERNIGHT
AND INTO SUNDAY SO THE HIGHEST WAVES WILL BE WELL OFF THE COAST.

&&

.HYDROLOGY...(356 PM EDT SAT MAY 14 2011)
ONLY SMALL AREAS OF HEAVIER RAIN NOTED TODAY...BUT WE WILL BE
WATCHING A BATCH OF THUNDERSTORMS ACROSS NORTHERN INDIANA THIS
EVENING THAT COULD REACH INTO FAR SOUTHERN LOWER MICHIGAN. HEAVY
RAIN AND SOME FLOODING IS ONGOING WITH THESE STORMS ATTM.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE THROUGH SUNDAY NIGHT.

&&

SYNOPSIS:    OSTUNO
SHORT TERM:  OSTUNO JK
LONG TERM:   NJJ
AVIATION:    DUKE
MARINE:      OSTUNO
HYDROLOGY:   OSTUNO
Hazardous weather outlook, May 14, 5:25 AM EDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
525 AM EDT SAT MAY 14 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
525 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL RAIN MAY BE HEAVY AT TIMES INTO TONIGHT. LOCALLY...WATER
LEVELS WERE ALREADY HIGH IN PLACES...THUS AN INCREASED RISK FOR
FLOODING EXISTS. ADDITIONAL RAINFALL AMOUNTS TODAY AND TONIGHT...COULD
EXCEED AN INCH.

THUNDERSTORMS ARE EXPECTED TO BE ISOLATED TODAY. THE MAIN RISK
WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...IN ADDITION
TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAINFALL ON SUNDAY COULD BE HEAVY ESPECIALLY SOUTH OF A
MUSKEGON TO MOUNT PLEASANT LINE. OVER A HALF INCH OF RAIN IS
LIKELY ALONG THE INTERSTATE 94 CORRIDOR. RISES ON AREAS RIVERS AND
STREAMS CAN BE EXPECTED OVER THE COURSE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-150930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
525 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT.
THERE COULD ALSO BE A FEW THUNDERSTORMS WITH CLOUD TO WATER
LIGHTNING STRIKES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHEAST TO NORTH WINDS OVER 20 KNOTS ARE LIKELY INTO EARLY NEXT WEEK.
AN ELEVATED RISK FOR GALES EXISTS ON SUNDAY. THUS HAZARDOUS
CONDITIONS TO SMALL CRAFT ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

In the hours before

Local storm report, May 15, 3:22 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
322 AM EDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 AM     NON-TSTM WND GST EAST GRAND RAPIDS       42.94N 85.61W
05/15/2011  M46 MPH          KENT               MI   PUBLIC

            WIND GUST MEASURED AT MEMORIAL FIELD.

&&

BMARINO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:34 PM EDTRiver Flood AdvisoryGRRKent21 days
May 14, 11:34 PM EDTRiver Flood AdvisoryGRRKent12 hr
May 14, 11:34 PM EDTRiver Flood AdvisoryGRRBarry7 days
May 14, 11:34 PM EDTRiver Flood AdvisoryGRRCalhoun12 hr
May 15, 4:28 AM EDTSmall Craft AdvisoryGRR47 hr
May 15, 2:40 PM EDTFreeze WarningGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more17 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.